# SDR WVER1203201590406

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 31,170 hours, 24,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670341421
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BULKHEAD SIDE POST HAS CORROSION AROUND FASTENER AT RBL 12, WL72.5. REPLACED COCKPIT CENTER FLOOR ANGLE AT RBL12 IAW REO 670-53-11-745, REV, DATED 2012-09-08.
